| Model Number |
RA002-4545SLR |
| Medical Device Problem Codes |
Structural Problem (2506); Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that during examination of the rod, the retrieval center found the rod exerted 35.3lbf during force testing which did not meet the specification.Additionally, upon initial disassembly the magnet, radial bearing, and extending bar were found to be seized together and the components were unable to be separated, therefore, the drive pin was unable to be examined.It was additionally reported that the o-ring seal was found to have been snapped in three pieces.No additional information is available.
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by newcastle engineering lab.The root cause is unable to be determined at this time.A review of the device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.If any additional information is provided, a supplemental report will be submitted.
Additional Manufacturer Narrative
Corrected h6- device code.
Event or Problem Description
No additional information provided.